Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Sequencings and starters

Bruce Allem Anderson

Vol. 64 (1976), No. 1, 17–24
Abstract

B. Gordon characterized sequenceable Abelian groups as those Abelian groups with a unique element of order 2. In this paper Gordon’s argument is generalized to prove that there are non-Abelian sequenceable groups of arbitrarily large even order. It is also noted that the sequencings described by Gordon are related to 1-factorizations of complete graphs and to Howell Designs.

Mathematical Subject Classification 2000
Primary: 05C25
Secondary: 06A60
Milestones
Received: 30 July 1975
Published: 1 May 1976
Authors
Bruce Allem Anderson